# SDR DALA2021041902264

- Difficulty date: April 19, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 56,815 hours, 39,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE COCKPIT OVERHEAD EMERGENCY FLOOD LIGHTS ARE INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY BATTERY PACK AT STA 175 ABOVE R1 DOOR PER B717 AMM 33-51. (LP #7444921)
